The Hamilton-Waterloo problem for Hamilton cycles and C4k- factors

Hongchuan Lei, Hung-Lin Fu, Hao Shen*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

In this paper we give a complete solution to the Hamilton-Waterloo problem for the case of Hamilton cycles and C4k-factors for all positive integers k.

Original languageEnglish
Pages (from-to)341-348
Number of pages8
JournalArs Combinatoria
Volume100
StatePublished - 1 Jul 2011

Keywords

  • 2-factorization
  • Cycle decompositions
  • Hamilton cycle
  • Hamilton-Waterloo problem

Fingerprint Dive into the research topics of 'The Hamilton-Waterloo problem for Hamilton cycles and C4k- factors'. Together they form a unique fingerprint.

Cite this